Skip to Main content Skip to Navigation
New interface
Journal articles

Fonctions entières totales en caractéristique finie

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01689001
Contributor : Alicia Benson-Rumiz Connect in order to contact the contributor
Submitted on : Saturday, January 20, 2018 - 1:33:18 AM
Last modification on : Sunday, June 26, 2022 - 5:42:28 AM

Identifiers

Collections

Citation

David Adam, Michael Welter. Fonctions entières totales en caractéristique finie. Bulletin de la société mathématique de France, 2015, 143 (1), pp.109-124. ⟨10.24033/bsmf.2681⟩. ⟨hal-01689001⟩

Share

Metrics

Record views

231